# SDR VNAA2017081011101

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 16,216 hours, 11,823 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY FOR NWS INOPERATIVE C MESSAGE IN FLIGHT. THE AIRCRAFT LANDED, RESET THE SYSTEM, AND THE AIRCRAFT TAXIED TO THE GATE. CYCLED SYSTEM CIRCUIT BREAKERS, OPS CHECKED GOOD.
